RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2018, Volume 11, Issue 2, Pages 264–268 (Mi jsfu657)  

An approach to determine the resultant of two entire functions

Olga V. Khodos

Institute of Mathematics and Computer Science, Siberian Federal University, Svobodny, 79, Krasnoyarsk, 660041, Russia

Abstract: An approach to determine the resultant of two entire functions is studied.

Keywords: resultant, entire function of finite order of growth.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-00277_а
Ministry of Education and Science of the Russian Federation 14.Y26.31.0006
This research was supported by the Russian Foundation for Basic Research (grant 15-01-00277) and by the grant of the Government of the Russian Federation for research under the guidance of leading scientist of Siberian Federal University (contract 14.Y26.31.0006).


DOI: https://doi.org/10.17516/1997-1397-2018-11-2-264-268

Full text: PDF file (88 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.53
Received: 06.12.2017
Received in revised form: 19.01.2018
Accepted: 06.03.2018
Language:

Citation: Olga V. Khodos, “An approach to determine the resultant of two entire functions”, J. Sib. Fed. Univ. Math. Phys., 11:2 (2018), 264–268

Citation in format AMSBIB
\Bibitem{Kho18}
\by Olga~V.~Khodos
\paper An approach to determine the resultant of two entire functions
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2018
\vol 11
\issue 2
\pages 264--268
\mathnet{http://mi.mathnet.ru/jsfu657}
\crossref{https://doi.org/10.17516/1997-1397-2018-11-2-264-268}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000434678300017}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu657
  • http://mi.mathnet.ru/eng/jsfu/v11/i2/p264

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:93
    Full text:35
    References:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020